# SDR DALA1207000182

- Difficulty date: January 28, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 90,846 hours, 13,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP FAILED U/T INSPECTION AT LT BS 955 REPAIR REQUIRED.  BS 955 REAR SPAR BULKHEAD LT FAIL SAFE STRAP REPAIRED PER ERA 499093-14AD REV 0 09FEB2012 (ERA 499093-14AD).
